# SDR AWXA9800135

- Difficulty date: May 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145AW
- Make and model: Boeing 737-2A6
- Aircraft serial: 20194
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Nr 1
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

ON T/O AT APPROXIMATELY 120 KNOTS, HEARD A LOUD BANG ON LEFT OF A/C FOLLOWED BY SLIGHT YAW.  AIRSPEED PAUSE AND BAD SMELL.  FOUND EVIDENCE OF BIRD INGESTION OF NR 1 ENG.  C/W BIRD STRIKE INSPECTION PER AWM 382.  A/C DETERMINED TO BE OK FOR SERVICE.
